# SDR VNAA2025040311101

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N612NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15477
- Aircraft time: 11,472 hours, 10,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 02346
- Condition: Smoke
- Location: Zone 100
- Part time: 11,464 hours, 10,033 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED SMOKE IN CABIN AFT TOUCHDOWN, SMOKE CONTINUED TO INCREASE, PARKING BRAKE SET. PAX DOORS AND OVERWING EXITS ARE USED FOR EVACUATION. GRAYISH SMOKE DISSIPATED AFTER A/C SHUTDOWN. NO MEDICAL ATTENTION WAS NOTED AT THIS TIME.  / REMOVED AND REPLACED ACM IAW AMM 21-51-08-000/400-801-A01. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME.
